# SDR VTZA96271

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41058
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: ATG135022
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT NR 6416 - PVD-IAD - AIRCRAFT HAD A RED GEAR HANDLE LIGHT REMAINING ILLUMINATING AFTER GEAR SELECTED UP.  INTRANSIT AND DOWNLOCK INDICATIONS NORMAL.  AIRCRAFT CONTINUED TO IAD AND LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED BOTH LEFT UPLOCK MICROSWITCH.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
